Well to me it may be that you are pregnant, if so you should take a ept as soon as possible.
No, but it can cause spotting. In the first three months, you may have irregular spotting or bleeding. It's less common on Nuva Ring than on the pill, but it can occur. After the three month "breaking in" period, you should see more regular periods and lighter flow. If you have a problem in which you haven't had a period for some time, then Nuva Ring may help bring on withdrawal bleeding at the end of the three week "ring in" period. Whatever bleeding you have, just keep using the ring on the schedule on your calendar, regardless of bleeding.
Hi, you don't put your age in but I have had this happen to me as well. I can be finished a full cycle period then within one week start spotting and the spotting never really turning into a full period will last until my period starts again and can go on for about 45 to 60 days. The results I have found for myself have all been stress related. This is the way that my body has reacted to stress. Some have found that if you are on birth control pills that the strength you have now is no longer strong enough for you and can cause spotting and what seems to be a period right after you have had a period. I think though if you find that it is heavy and you just finished a regular cycle you should definitely visit your doctor for tests.
What are the advantages of stress interview?
Why the story entitled origin of fair complexion and fair hair?
Ano ang kahulugan ng iskolarling pagpapahayag?
What is a classified data spill or negligent discharge of classified information?
Ano ang papel na ginagampanan ng mga impormasyong ito sa mapa o sa globo?